# SDR 2003FA0000375

- Difficulty date: March 13, 2003
- Submitted: April 11, 2003
- Operation: General aviation
- Aircraft: N42261
- Make and model: Cessna 182L
- Aircraft serial: 18258930
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bulkhead
- Part number: 07126161
- Condition: Cracked
- Location: Aft Fuselage
- Part time: 4,078 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AFT FUSELAGE BULKHEAD WAS CRACKED IN THE RADIUS AT THE RUDDER STOP ATTACHEMENT POINTS.  BLOCK RUDDER WHEN A/C IS TIED DOWN IN WINDY CONDITIONS.
